# SDR IPXA2020041754313

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 26,370 hours, 17,547 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 652532618
- Condition: Dented
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMCD DENT ON OUTER SKIN AT FWD LIFT ACTREPAIRED DENT IAW EO NO B757-5230-76217-A
